# SDR UHLA201604210181

- Difficulty date: April 21, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 30,393 hours, 18,795 cycles
- System (JASC): 5240 · Service Doors
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS R2 DOOR WILL NOT ARM FULLY.  INTERNAL HANDLE DOES NOT FULLY MOVE DOWN. FOUND R2 DOOR GIRT BAR INDICATOR LENS/COVER BLOCKING GIRT BAR.  REMOVED LENS PIECE.
